# SDR MASA2011071503245

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,216 hours, 12,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING LVL FLOOD LIGHT INOP.  REMOVED AND REPLACED LAMPS, OPS CHECK GOOD.
